Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 131868, 14 pages
http://dx.doi.org/10.1155/2010/131868
Research Article

Schauder Basis, Separability, and Approximation Property in Intuitionistic Fuzzy Normed Space

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler, Istanbul 34220, Turkey
3Department of Mathematics, Faculty of Science, Jazan University, Jazan 45142, Saudi Arabia

Received 23 August 2010; Accepted 30 November 2010

Academic Editor: Norimichi Hirano

Copyright © 2010 M. Mursaleen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Schauder, “Zur Theorie stetiger Abbildungen in Funktionalräumen,” Mathematische Zeitschrift, vol. 26, no. 1, pp. 47–65, 1927. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons & Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Mursaleen and S. A. Mohiuddine, “Nonlinear operators between intuitionistic fuzzy normed spaces and Fréchet derivative,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 1010–1015, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Palomares, M. Pasadas, V. Ramírez, and M. Ruiz Galán, “Schauder bases in Banach spaces: application to numerical solutions of differential equations,” Computers & Mathematics with Applications, vol. 44, no. 5-6, pp. 619–622, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Yılmaz, “Schauder bases and approximation property in fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1957–1964, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH